# SDR DXTA2022061964110

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680A
- Aircraft serial: 6800164
- Aircraft time: 12,763 hours, 8,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Misinstalled
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: THE LOWER EXIT SIGN IS NOT ILLUMINATING WHEN THE SYSTEM IS ACTIVATED.//CORRECITVE ACTION// FOUND ACCENT LIGHTING AND EXIT SIGN MOLEX CONNECTORS SWAPPED. INSTALLED MOLEX CONNECTORS IN PROPER POSITION RE-INSTALLED PREVIOUSLY REMOVED COMPONENTS PERFORMED SATSFACTORY OPERATIONAL CHECK IAW CE-680 AMM CHAPTER 33-50-00
